# SDR CHQA20140829253

- Difficulty date: August 29, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N266SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145241
- Aircraft time: 33,305 hours, 27,596 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 22,738 hours, 21,690 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713605
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CORROSION WAS FOUND ON THE CTR OMEGA BEAM AT FRAME 20.  THE OMEGA BEAM WAS REPLACED IAW SRM 51-40-02.
